Taking of medicine that triggers migraine.

Patient

Q: I had a migraine. Whenever I take my medicine instead of subsiding the pain it only makes it worse. What does it mean?

Symptoms:  Headache, nausea, blur vision
Doctor

A:   Thank you for your question. It is possible that your medication could be exacerbating your migraine headaches because you are experiencing an adverse reaction to it. We recommend that you stop this medication immediately and go to your doctor to be reevaluated. You will need to be treated with another migraine headache medication which you will not experiencing side effects off. Please see your doctor immediately.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: Ihave lived with chronic migraines (most if my life) and more recently I've been having sleeping issues aa well. I ca...

Q: I have had a bad migraine for 2 days even took sumatriptan with no relief im sick to my stomach and sweating like cra...

Q: I've been having some migraines, three in two weeks, this all started when I started invisalign for my bite, well, no...

Q: Hi, I have a girlfriend who is suffering chronic migraine she has had it since last sunday and hasnt been able to kee...

Q: I have MS (RRMS) and migraines with aura. As of December 5th, I see trails of horizontal and vertical light in my pe...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews